RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 102, Issue 4  


On the Compactness of Convolution-Type Operators in Morrey Spaces
O. G. Avsyankin
483
On the Limiting Behavior of the Characteristic Function of the Ergodic Distribution of the Semi-Markov Walk with Two Boundaries
R. T. Aliev, T. A. Khaniev
490
Control of the Motion of a Triaxial Ellipsoid in a Fluid Using Rotors
A. V. Borisov, E. V. Vetchanin, A. A. Kilin
503
Finite-Dimensional Subspaces of $L_p$ with Lipschitz Metric Projection
P. A. Borodin, Yu. Yu. Druzhinin, K. V. Chesnokova
514
A Note on Regularity Criteria in Terms of Pressure for the 3D Viscous MHD Equations
S. Gala, M. A. Ragusa
526
Lower Bound for the Chromatic Number of a Rational Space with Metric $l_u$ and with One Forbidden Distance
Yu. A. Demidovich
532
Birationally Rigid Singular Double Quadrics and Double Cubics
E. Johnstone
549
The Kraus Inequality for Multivalent Functions
V. N. Dubinin
559
On Optimal Harvesting of a Resource on a Circle
M. I. Zelikin, L. V. Lokoutsievskiy, S. V. Skopintcev
565
The Chromatic Number of Space with Forbidden Regular Simplex
A. Sagdeev
579
On the Zero-Dimensionality of the Limit of the Sequence of Generalized Quasiconformal Mappings
E. A. Sevost'yanov
586
Root Class Residuality of HNN-Extensions with Central Cyclic Associated Subgroups
E. V. Sokolov, E. A. Tumanova
597

Brief Communications
An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics
V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka
613
Asymptotics of Eigenvalues of Simple Multiloop Banded Toeplitz Matrices of a Special Type
S. A. Zolotykh, V. A. Stukopin
619
Length of Diagnostic Tests for Boolean Circuits
N. P. Red'kin
624
On the Singularity of Functions and the Quantization of Probability Measures
J. V. Tikhonov, S. V. Shaposhnikov, I. A. Sheipak
628
Boundary Correspondence for Homeomorphisms with Weighted Bounded $(p,q)$-Distortion
M. V. Tryamkin
632

Papers published in the English version of the journal
Some Extremal Problems for the Fourier Transform on the Hyperboloid
D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov
480–491
The Bohr–Kalckar Correspondence Principle and a New Construction of Partitions in Number Theory
V. P. Maslov
533–540
Brief Communications
Bounds of the Repeated Limit for the Bose–Einstein Distribution and the Construction of Partition Theory of Integers
V. P. Maslov
583–586
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019